# SDR DALA2019031101729

- Difficulty date: March 11, 2019
- Submitted: March 15, 2019
- Operation: Air carrier
- Aircraft: N155DL
- Make and model: Boeing 767-3P6
- Aircraft serial: 25269
- Aircraft time: 119,266 hours, 21,597 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Pulled
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 40F AND 31 F INOPERATIVE. FOUND WIRES PULLED OUT OF PLUG AT SIDE WALL UNDER THE SEATS. REPAIRED WIRES. SYSTEM OPERATION IS NORMAL.
